RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2007, Volume 3, 085, 16 pages (Mi sigma211)  

This article is cited in 1 scientific paper (total in 1 paper)

An Additive Basis for the Chow Ring of $\overline{\mathcal M}_{0,2}(\mathbb P^r,2)$

Jonathan A. Cox

Department of Mathematical Sciences, SUNY Fredonia, Fredonia, New York 14063, USA

Abstract: We begin a study of the intersection theory of the moduli spaces of degree two stable maps from two-pointed rational curves to arbitrary-dimensional projective space. First we compute the Betti numbers of these spaces using Serre polynomial and equivariant Serre polynomial methods developed by E. Getzler and R. Pandharipande. Then, via the excision sequence, we compute an additive basis for their Chow rings in terms of Chow rings of nonlinear Grassmannians, which have been described by Pandharipande. The ring structure of one of these Chow rings is addressed in a sequel to this paper.

Keywords: moduli space of stable maps; Chow ring; Betti numbers

DOI: https://doi.org/10.3842/SIGMA.2007.085

Full text: PDF file (288 kB)
Full text: http://emis.mi.ras.ru/.../085
References: PDF file   HTML file

Bibliographic databases:

ArXiv: math.AG/0501322
MSC: 14C15; 14D22
Received: July 3, 2007; in final form August 28, 2007; Published online August 31, 2007
Language:

Citation: Jonathan A. Cox, “An Additive Basis for the Chow Ring of $\overline{\mathcal M}_{0,2}(\mathbb P^r,2)$”, SIGMA, 3 (2007), 085, 16 pp.

Citation in format AMSBIB
\Bibitem{Cox07}
\by Jonathan A.~Cox
\paper An Additive Basis for the Chow Ring of $\overline{\mathcal M}_{0,2}(\mathbb P^r,2)$
\jour SIGMA
\yr 2007
\vol 3
\papernumber 085
\totalpages 16
\mathnet{http://mi.mathnet.ru/sigma211}
\crossref{https://doi.org/10.3842/SIGMA.2007.085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2366937}
\zmath{https://zbmath.org/?q=an:1136.14003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065200085}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889236256}


Linking options:
  • http://mi.mathnet.ru/eng/sigma211
  • http://mi.mathnet.ru/eng/sigma/v3/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cox, J, “A presentation for the chow ring of (M)over-bar(0,2)(P-1, 2)”, Communications in Algebra, 35:11 (2007), 3391  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:99
    Full text:24
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019